# SDR AALA202412233849

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 45,587 hours, 19,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Melted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ODOR OF SMOKE THROUGHOUT CABIN DURING CRUISE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. ACCOMPLISHED JOB CARD 08L00021001 INITIAL TROUBLESHOOTING. UPON INSPECTION OF FORWARD GALLEY EQUIPMENT FOUND A PLASTIC GALLEY CART TAMPER SEAL MELTED ONTO AN OVEN TRAY. ACCOMPLISHED ELECTRICAL FAULT TROUBLESHOOTING. NO DEFECTS NOTED AT THIS TIME.
